MathSciNet Relay Station
MathSciNet bibliographic data
MR1205885 (94c:35091) 35J70 (31C15 35B50 35D05 35R05)
Kilpeläinen, Tero; Malý, Jan Degenerate elliptic equations with measure data and nonlinear potentials. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 19 (1992), no. 4, 591–613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement